Menu Close

On the Distribution of Straddling Birth Intervals

Citation

Yadava, Ram Chandra & Pandey, Arvind (1989). On the Distribution of Straddling Birth Intervals. Biometrical Journal, 31(7), 855-63.

Abstract

Based on some simplified aseumption relating to the human reproduction process, probability models for the study of straddling birth intervals have been discussed in this paper. One of the models for illustration has been applied to an observed set of data taken from a sample survey on maternity histories of women in Varanasi.

URL

https://doi.org/10.1002/bimj.4710310715

Reference Type

Journal Article

Journal Title

Biometrical Journal

Author(s)

Yadava, Ram Chandra
Pandey, Arvind

Year Published

1989

Volume Number

31

Issue Number

7

Pages

855-63

Reference ID

642